Hi! The hair loss is a side effect from the Depo. The same thing happened to me the first time I was on it. If you look up the side effects, you will see that listed. I too had really thick hair and it got SO thin. Good Luck!
shannon does it grow back.
Also it is normal after child birth to lose some hair. Some womens hair normally grows thicker during pregnancy and then it will thin back out after pregnancy. Because of the amount that you're saying your losing it is probably related to the Depo shot but just wanted to let you know it is also a side effect in pregnancy that is completely normal as well. It is well documented in many books including What To Expect the First Year and also What to Expect When You're Expecting.
I agree with Missy, it's totally normal to have a shedding phase after giving birth. In a couple months your hair should go back into a growing phase and get back to normal. I'm sure no one else can even tell you have less hair, even though you may feel like you are going bald.
Just wanted to let you know that it is normal to lose your hair after birth. I am starting to lose mine now too. I kept telling my beautition that I hadn't started loosing it yet she told me to wait it would start falling out around 3 to 4 months. Man was she right. Michael can pull hands fulls out when he pulls my hair. I am all the time picking hair off of my clothes.
Just to let everyone know, I took Michael back to the doctor today and every thing is fine. Doctor said that he is probably just starting to teeth alittle early.
My hair didn't get thicker again until I came off of the Depo. I actually didn't know that that was a side effect until after I was on it the first time. The second time I had no problem...weird. I have really thick naturally curly hair so everyone noticed that it was thinner. Hormones play a huge part in the growth or lack thereof your hair. Here is some info that I found for you. Shannon
WHAT ARE THE SIDE EFFECTS AND RISKS OF USING DEPO-PROVERA